# SDR UALA2011030801125

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 61,126 hours, 8,956 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE SYS C LOW CENTER HYDRAULIC SYSTEM PRESSURE. SYSTEM PRESSURE LESS THAN 1200 PSI. CAUTION MSG01- ACTIVE APPROACH HARD; RESERVOIR (CENTER) FLUID QUANTITY IS LOW. DB- HYDRAULIC INTERFACE MODULE (HYDIM)(CL) MSG-2910150 ACTIVE AP HARD. FOUND INBD FLEX HYD LINE FOR NOSE WHEEL STEERING LEAKING. FLEX LINE IN NOSE WHEEL WELL AT BULKHEAD TO NOSE GEAR LT SIDE INBD LINE. REPLACED LINE AND SERVICED CENTER HYD AND LEAKED CHECKED LINE.
